# SDR AALA202106079004

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 11,911 hours, 4,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL BATTERY FAILED  EMERGENCY POWER SUPPLY UNIT SYSTEM TEST IN REF WITH JOB CARD 26L00005005. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL BATTERY AT DOOR 1L PER AMM 33-51-38.
